# SDR ABXA9701533

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45928
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5642940
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL NR 505F HAS CRACKS AT BOLT HOLES.  INSTALLED INNER AND OUTER DOUBLER AND RIB CLIP IAW ABX REA 0857-20448MR AND DC8 SRM 51-1-20D.
